# SDR NOCA03009

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Impeller
- Condition: Broken
- Location: Lp Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LEFT ENG FLAMED OUT ON DESCENT THROUGH FL 250 IN FLT START ENVELOPE DISPLAYED & CONDITION ADEQUATE TO ATTEMPT RESTART, RESTARTED AT FL 120 & OPERATED NORMAL TO GATE.  MX IS FOLLOWING FIM'S 71-05-00 FIG 106, PER REQUEST 73-21-00 FIG 118, PER REQUEST 71-06-00 FIG 105.  FUEL TANKS SUMPED & LP FUEL FILTER BOWL INSPECTED NO WATER OR CONTAMINATION FOUND, HP FUEL FILTER REPLACED,  CHECKED SPAR VALVE.  FFG P/N 8062-558/FFG05A5 & LP PUMP REPLACED, FOUND IMPELLER DAMAGED FOR LP FUEL PUMP.  REF FIM 73-21-00 FIG 118 THERE WAS NO RESISTANCE FOUND BETWEEN PINS 2 TO 6 ON THE UPPER DEDICATED GENERATOR CONTROL, FIM CALLS OUT TO REPLACE BOTH UPPER & LOWER DEDICATED GCU.  P/N 47385 WAS INSTALLED IN UPPER POSITION, SECOND UNIT P/N 430101 AND INSTALLED IN LOWER POSITION PER MM 73-21-10.  REF FIM 71-06-00 FIG 105 BLOCK NR 1 BOROSCOPE ACCOMPLISHED PER MM 71-00-00, NO FAULTS FOUND.  HIGH POWER RUN UP ACCOMPLISHED, ALL PARAMETERS FOUND TO BE NORMAL.
